# SDR DALA2022042202827

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONG 2RH AT STA 1133 AT AFT ACCESORIES COMPARTMENT. SUMMARY 0F NRC 00203: LONG 2RH AT STA 1133 AT AFT ACCESORIES COMPARTMENT.WAS REPAIRED PER B717 SRM 53-00-05-2R-2. (LP #2205959)
